View More View Less
  • 1 Institute of Mathematics and Mechanics, Baku, Azerbaijan
  • 4 Baku State University, Baku, Azerbaijan
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Abstract

In this paper, we obtain generalized weighted Sobolev-Morrey estimates with weights from the Muckenhoupt class Ap by establishing boundedness of several important operators in harmonic analysis such as Hardy-Littlewood operators and Calderon-Zygmund singular integral operators in generalized weighted Morrey spaces. As a consequence, a priori estimates for the weak solutions Dirichlet boundary problem uniformly elliptic equations of higher order in generalized weighted Sobolev-Morrey spaces in a smooth bounded domain Ω ⊂ ℝn are obtained.

  • [1]

    Agmon, S., Douglis, A. and Nirenberg, L., Estimates near the boundary for solutions of elliptic partial diferential equations satisfiying general boundary conditions, Comm. Pure Appl. Math., 12 (1959), 623727.

    • Search Google Scholar
    • Export Citation
  • [2]

    Agmon, S., Douglis, A. and Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Commun. Pure Appl. Anal., 12 (1969), 623647.

    • Search Google Scholar
    • Export Citation
  • [3]

    Akbulut, A., Guliyev, V. S. and Mustafayev, R., On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces, Math. Bohem., 137 (1) (2012), 2743.

    • Search Google Scholar
    • Export Citation
  • [4]

    Calderon, A. P. and Zygmund, A., On the existence of certain singular integrals, Acta Math., 88 (1) (1952), 85139.

  • [5]

    Calderon, A. P. and Zygmund, A., Singular integral operators and differential equations, Amer. J. Math., 79 (1957), 901921.

  • [6]

    Chanillo, S. and Wheeden, R., Harnac's inequality and mean value inequalities for degenerate elliptic equations, Com. Pure. Dif. Eq. 11 (1986), 111134.

    • Search Google Scholar
    • Export Citation
  • [7]

    Chiarenza, F., Frasca, M. and Longo, P., Interior W 2,p-estimates for nondi-vergence elliptic equations with discontinuous coefficients, Ricerche Mat., 40 (1991), 149168.

    • Search Google Scholar
    • Export Citation
  • [8]

    Chiarenza, F., Frasca, M. and P. Longo, W 2,p-solvability of Dirichlet problem for nondivergence elliptic equations with VMO coefficients, Trans. Amer. Math. Soc., 336 (1993), 841853.

    • Search Google Scholar
    • Export Citation
  • [9]

    Di Fazio, G. and Ragusa, M. A., Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients, J. Funct. Anal., 112 (3) (1993), 241256.

    • Search Google Scholar
    • Export Citation
  • [10]

    Di Fazio, G., Palagachev, D. K. and Ragusa, M. A., Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients, J. Funct. Anal., 166 (2) (1999), 179196.

    • Search Google Scholar
    • Export Citation
  • [11]

    Dall'Acqua, A. and Sweers, G., Estimates for Green function and Poisson kernels of higher order Dirichlet boundary value problems, J. Differential Equations, 205 (2) (2004), 466487.

    • Search Google Scholar
    • Export Citation
  • [12]

    Duran, R. G., Sanmartino, M. and Toschi, M., Weighted a priori estimates for Poisson equation, Indiana Univ. Math. J., 57 (2008), 34633478.

    • Search Google Scholar
    • Export Citation
  • [13]

    Duran, R., Sanmartino, M. and Toschi, M., Weighted apriori estimates for solution (−Δ)mn = f with homogeneous Dirichlet conditions, Anal. Theory Appl., 26 (4) (2010), 339349.

    • Search Google Scholar
    • Export Citation
  • [14]

    Eroglu, A., Omarova, M. N. and Muradova, Sh. A., Elliptic equations with measurable coefficients in generalized weighted Morrey spaces, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 43 (2) (2017), 197213.

    • Search Google Scholar
    • Export Citation
  • [15]

    Grunau, H. Ch. and Sweers, G., Sharp estimates for iterated Green functions, Proc. Roy. Soc. Edinburgh (Section A), 132 (1) (2002), 91120.

    • Search Google Scholar
    • Export Citation
  • [16]

    Grunau, H.-Ch. and Sweers, G., Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions, Math. Ann., 307(4) (1997), 589626.

    • Search Google Scholar
    • Export Citation
  • [17]

    Grunau, H.-Ch. and Sweers, G., The role of positive boundary data in generalized clamped plate equations, Z. Angew. Math. Phys., 49 (3) (1998), 420435.

    • Search Google Scholar
    • Export Citation
  • [18]

    Guliyev, V. S., Integral operators on function spaces on the homogeneous groups and on domains in G, Doctor's degree dissertation, (Russian) Moscow, Mat. Inst. Steklov, 1994, 1329.

    • Search Google Scholar
    • Export Citation
  • [19]

    Guliyev, V. S., Function spaces, integral operators and two weighted inequalities on homogeneous groups. Some applications, Baku (1999), 1332 (in Russian).

    • Search Google Scholar
    • Export Citation
  • [20]

    Guliyev, V. S., Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art., ID 503948 (2009), 20 pp.

    • Search Google Scholar
    • Export Citation
  • [21]

    Guliyev, V. S., Aliyev, S.S., Karaman, T. and Shukurov, P., Boundedness of sublinear operators and commutators on generalized Morrey spaces, Integral Equations and Operator Theory, 71 (3) (2011), 327355.

    • Search Google Scholar
    • Export Citation
  • [22]

    Guliyev, V. S., Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J., 3 (3) (2012), 3361.

    • Search Google Scholar
    • Export Citation
  • [23]

    Guliyev, V. and Softova, L., Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients, Potential Anal., 38 (3) (2013), 843862.

    • Search Google Scholar
    • Export Citation
  • [24]

    Guliyev, V. S. and Softova, L., Generalized Morrey regularity for parabolic equations with discontinuity data, Proc. Edinb. Math. Soc. (2), 58 (1) (2015), 199218.

    • Search Google Scholar
    • Export Citation
  • [25]

    Guliyev, V. S., Omarova, M. N., Multilinear singular and fractional integral operators on generalized weighted Morrey spaces, Azerb. J. Math., 5 (1) (2015), 104132.

    • Search Google Scholar
    • Export Citation
  • [26]

    Guliyev, V. S. and Hamzayev, V. H., Rough singular integral operators and its commutators on generalized weighted Morrey spaces, Math. Inequal. Appl., 19 (3) (2016), 863881.

    • Search Google Scholar
    • Export Citation
  • [27]

    Guliyev, V. S. and Omarova, M. N., Parabolic oblique derivative problem with discontinuous coefficients in generalized weighted Morrey spaces, Open Math., 14 (1) (2016), 4961.

    • Search Google Scholar
    • Export Citation
  • [28]

    Guliyev, V. S., Muradova, Sh. A., Omarova, M. N. and Softova, L., Gradient estimates for parabolic equations in generalized weighted Morrey spaces, Acta Math. Sin. (Engl. Ser.), 32 (8) (2016), 911924.

    • Search Google Scholar
    • Export Citation
  • [29]

    Guliyev, V. S., Gadjiev, T. S. and Galandarova, Sh., Dirichlet boundary value problem for uniformly ellioptic equations in modified local generalized Soboblev-Morrey spaces, Electron. J. Qual. Theory Differ. Equ., 2017, Paper No. 71, 17 pp.

    • Search Google Scholar
    • Export Citation
  • [30]

    Guliyev, V. S., Omarova, M. N., Ragusa, M. A. and Scapellato, A., Commutators and generalized local Morrey spaces, J. Math. Anal. Appl., 457 (2) (2018), 13881402.

    • Search Google Scholar
    • Export Citation
  • [31]

    Guliyev, V. S., Ahmadli, A. A., Omarova, M. N. and Softova, L., Global regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients, Electron. J. Differential Equations, 2018, Paper No. 110, 24 pp.

    • Search Google Scholar
    • Export Citation
  • [32]

    Guliyev, V. S., Omarova, M. N. and Softova, L., The Dirichlet problem in a class of generalized weighted Morrey spaces, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 45 (2) (2019), 119.

    • Search Google Scholar
    • Export Citation
  • [33]

    Gadjiev, T. S., Galandarova, Sh. and Guliyev, V. S., Regularity in generalized Morrey spaces of solutions to higher order nondivergence elliptic equations with VMO coefficients, Electron. J. Qual. Theory Differ. Equ., 2019, Paper No. 55, 17 pp.

    • Search Google Scholar
    • Export Citation
  • [34]

    Hamzayev, V. H., Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized weighted Morrey spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., 38 (1) (2018), Mathematics, 7994.

    • Search Google Scholar
    • Export Citation
  • [35]

    Komori, Y. and S. Shirai, Weighted Morrey spaces and a singular integral operator, Math. Nachr., 282 (2) (2009), 219231.

  • [36]

    Morrey, C. B., On the solutions of quasi-linear elliptic partial differential equations, Trans. of the Am. Math. Soc., 43 (1) (1938), 126166.

    • Search Google Scholar
    • Export Citation
  • [37]

    Muckenhoupt, B., Weighted norm ineqaulities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207226.

  • [38]

    Mizuhara, T., Boundedness of some classical operators on generalized Morrey spaces, Harmonic Anal., Proc.Conf., Sendai/Jap. 1990, ICM-90 Satell. Conf. Proc. (1991), 183189.

    • Search Google Scholar
    • Export Citation
  • [39]

    Nakai, E., Hardy-Littlewood maximal operator, singular integral operators and the Reisz potentials on generalized Morrey spaces, Math Nachr., 166 (1994), 95103.

    • Search Google Scholar
    • Export Citation
  • [40]

    Palagachev, D. K., Ragusa, M. A. and Softova, L. G., Cauchy-Dirichlet problem in Morrey spaces for parabolic equations with discontinuous coefficients, Boll. UMI, B8 (6) (2003), 667683.

    • Search Google Scholar
    • Export Citation
  • [41]

    Peetre, J., On the theory Lp, λ, J. Fund. Anal., 4 (1969), 7187.

  • [42]

    Softova, L. G., The Dirichlet problem for elliptic equations with VMO coefficients in generalized Morrey spaces, in: Advances in harmonic analysis and operator theory, Operator Theory: Advances and Applications, Springer, Volume 229 (2013), pp. 371386.

    • Search Google Scholar
    • Export Citation